The Floquet solution for systems with quadratic form Hamiltonians

2019-11-01 03:57:43

space time quantum dependent Floquet

责任者: Lungu, R.P.;Manolescu, A. 单位: Fac. of Phys., Bucharest Univ., Romania 来源出处: Physica Scripta(Phys. Scr. (Sweden)),1999/05/,59(5):331-8 摘要: We consider the class of Hamiltonians composed by a quadratic form in the canonical operators and a linear interaction term with time periodic external fields of an arbitrary strength. The Hamiltonian can be made time independent by a unitary transformation in the extended Hilbert space, which has the meaning of a time-dependent translation in the classical phase space. We solve the eigenvalue problem for the Floquet Hamiltonian and we find general expressions for the time-dependent wave functions, of interest for the optical and transport properties of quantum nanostructures 关键词: eigenvalues and eigenfunctions;Hilbert spaces;nonlinear differential equations;quantum dots;Schrodinger equation;transforms;wave functions;quadratic form Hamiltonians;Floquet solution;canonical operators;linear interaction term;time periodic external fields;arbitrary strength external fields;unitary transformation;extended Hilbert space;time-dependent translation;classical phase space;eigenvalue problem;Floquet Hamiltonian;time-dependent wave functions;optical properties;transport properties;quantum nanostructures;quantum dots